# SDR UG82008F00000

- Difficulty date: June 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N551KF
- Make and model: Gulstm GVSP
- Aircraft serial: 5148
- Engine: Rroyce BR700710A220
- System (JASC): 3800 · Water and Waste System
- Part: Shaft
- Condition: Failed
- Location: Drain Valve
- Part time: 273 hours
- Component: Drain Valve
- Component part number: 336003701
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUMP HANDLE SLIPS ON SHAFT.  THE SHAFT SEEMS TO BE UNDER SIZE.  (K)
